MAUDE Adverse Event Report: ICU MEDICAL MANUFACTURING S.A. DE C.V. PORTEX EXPANDABLE ADULT CIRCUIT; FILTER, BACTERIAL, BREATHING-CIRCUIT

ICU MEDICAL MANUFACTURING S.A. DE C.V. PORTEX EXPANDABLE ADULT CIRCUIT; FILTER, BACTERIAL, BREATHING-CIRCUIT
Catalog Number C45031682D-NL
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: unknown; year valid.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that leakage/holes were found in the tubing intraoperation while the anesthesia circuit was connected to an intubated patient.The circuit was replaced to address this issue and a pregnant technician in the operating room was exposed to anesthesia gasses.No patient harm/adverse event was reported.
 
Additional Manufacturer Narrative
Device evaluation: one used device was r4eceived for device analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.Functional testing and visual inspection performed during analysis.The customer reported complaint was confirmed.The probable root cause of the leak on the bag is due to an assembly error during manufacturing, the leakage observed at the blue connector circuit junction is unknown.Additionally, the complaint of holes in tubing cannot be confirmed.

Brand Name
PORTEX EXPANDABLE ADULT CIRCUIT
Common Device Name
FILTER, BACTERIAL, BREATHING-CIRCUIT
Manufacturer (Section D)
ICU MEDICAL MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23327734
Report Number3012307300-2025-11520
Device Sequence Number13415980
Product Code CAH
UDI-Device Identifier15019315089381
UDI-Public(01)15019315089381(17)280506(10)6104873
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC45031682D-NL
Device Lot Number6104873
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown